# SDR UPS804845

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1650-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION IN FUSELAGE EXTERNAL SKIN AND INNER DOUBLER AT FS 1650 TO 1690, LONGERON 29R TO 32R.  MAINTENANCE REPLACED THE SKI AND INNER DOUBLER PER SRM 51-1-21.
